Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

$ L\sp 1$-approximation with constraints


Authors: Allan Pinkus and Hans Strauss
Journal: Trans. Amer. Math. Soc. 322 (1990), 239-261
MSC: Primary 41A50; Secondary 41A29, 41A52
DOI: https://doi.org/10.1090/S0002-9947-1990-0986698-6
MathSciNet review: 986698
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study problems of best $ {L^1}$-approximation to continuous functions from finite-dimensional subspaces under a variety of constraints. Included are problems of bounded coefficient approximation, approximation with interpolation, restricted range approximation, and restricted range and derivative approximation. Emphasis is placed on problems of uniqueness.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A50, 41A29, 41A52

Retrieve articles in all journals with MSC: 41A50, 41A29, 41A52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-0986698-6
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society